# SDR 99UAL900256

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fasteners
- Condition: Failed
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT LWR SPAR FITTING, 3 FASTENERS FAILED ADJACENT TO DIAG BRACE.  *S/D*  IT IS ASSUMED THE JOINT OPENED UNDER LIMIT LOADS OR TENSILE FATIGUE LOADS FROM THE DIAG BRACE.  WHEN THESE LOADS OCCUR, 1 OR MORE OF THE FASTENERS CAN FAIL AS OUTLINED IN SB 767-54-0070, EFFECTIVE FOR 767-322 AIRCRAFT.  REPLACED ALL 8 FASTENERS ON THE VERT FLANGE OF THE AFT LWR SPAR FITTING, INSPECTION OF THE RADII BETWEEN LUG AND VERT FLANGE FOR CRACKS, AND FASTENERS COMMON TO THE HORIZ FLANGE FOR LOOSENESS OR OTHER ANOMALIES.  AN ULTRASOUND INSPECTION OF THE NR 2 PYLON AFT LWR SPAR FITTING VERT FLANGE FASTENERS WAS ACCOMPLISHED WITH NO ANOMALIES FOUND.
